| Model Number |
24716 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon had a hole.A 4.0x220x150 (4f) sterling balloon catheter was selected for use.However, upon preparation, it was noted that the balloon had a hole.The device was not used.The procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 82mm from the tip.Functional testing was performed and the pinhole in the balloon was the only hole found.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified during the product analysis.